# SDR 7ALA2013F00000

- Difficulty date: November 15, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N995PM
- Make and model: Bell 206L-4
- Aircraft serial: 52251
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: Y30060
- Condition: Failed
- Location: Engine Bay
- Part time: 1,274 hours, 360 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

STARTER GENERATOR FAILED IN FLIGHT.  ACFT LOST POWER FOR BOOST PUMPS, LIGHTING AND RADIOS.  ACFT LANDED AT NEAREST AVAILABLE AIRPORT.  NO DAMAGE TO ACFT.  BRUSH DETERIORATION SEEMS TO BE THE CAUSE.
